Hello all, Here's a little background about me. I am a 28 year old male. I've always been into health and fitness since I was in my early teens. Always had a decent amount of muscle and worked out quite often. I had to go on methadone to take control of my life because of some bad choices I made. I am currently doing well and have been clean for over a year and I am not looking back! Anyhoo, methadone kills your testosterone levels. Before starting the Testim cream, i came in at a whopping 137 ng/dl. After being on the Testim and still feeling crappy and not being able to lose weight or put on muscle, I got rechecked and the level was 181 after a full 24 hrs after application. I was on 1 tube a day.
I've been on injection TRT for about 6 weeks now. My urologist dosed me at 200 mg of test cyp every two weeks. However, I've been doing 100 every week due to the half life and I want to avoid the roller coaster ride. The first 5 weeks I felt great! 2 hours at the gym every day and I shed 10 pounds of body fat and my bench press raised about 40 lbs. Now, I'm starting to feel crappy. I'm losing that drive that I had in the beginning. I had my blood work checked one week after doing a 200 mg shot since the nurse told me that's what they wanted. The level came back at 580 ng/dl. However, I suspect my E2 levels have risen. But heres the kicker... my urologist won't check my E2 levels. He said that many men at his clinic don't have it checked. They then said my insurance won't cover it since I am not female.
What should I do? Should I go see my PCP and explain what's happening? Is there a way I can get my E2 and some other values checked out of pocket? I just want to feel good again. I'm in my last year of school and want to have a good year and not feel crappy all the time. Thank you for your time!